# SDR WWMA9600103

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21179662
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION FAILED AT FLIGHT LEVEL 180.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER.
